# SDR SWAA2021080490537

- Difficulty date: July 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR COVER HANDLE RH SIDE AT PASSENGER CABIN (1 EA) ; 2021-319518 / [01] REPLACED EMERGENCY DOOR COVER HANDLE RH SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 52-22-51-400-801; [02] REPLACED EMERGENCY DOOR COVER HANDLE RH SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 52-22-51-400-801 STEP 3; C; 2(H)
